# SDR 96ZZZX1748

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, SEAT TRACK NR 2 LBL 24 IS CORRODED FROM BS 1030 TO BS 1130.  REMOVED FASTENERS FOR REMOVAL OF SEAT TRACK PER SRM 51-30-2.  FABRICATED TO FIT IN PLACE.  NEW SEAT TRACK BS 1030 TO BS 1130 OF 7075-T6.  ALODINED AND PRIMED PER 51-10-2.  INSTALLED SEAT TRACK WITH NEW FASTENERS PER SRM 51-10-1, PARAGRAPH 4.   TAT:  45,788.3 HRS.  TAC:  29,959.
